# SDR FDEA202105171245

- Difficulty date: May 17, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0155503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR   LUG HOLE BORE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07.   REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND   E.A. # 1-5750-T0361413 PART 1 STEP 1F(1) AND STEP 1F(3). TITLE: WINGS- FLIGHT SURFACES-   LH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1 INSPECTION-  ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI:   57509496 FOR WORK DETAILS.
